Couldn't find what you looking for?

TRY OUR SEARCH!

So i started using Necon birth control about 2 months ago, The first month i had a regular period. I never had inprotected sex that month for the first 28 days i was on birth control. This past month me and my boyfriend have been having unprotected sex all the time. He ejaculates in me everytime now since ive got on birth control for the second month ive been on it. Ive missed 1 pill the first month i was on it but i had a regular period that month so would it effect this months? Im sometimes late on taking the pill. It says on the back to take it at the same time everyday but, im usually a few hours or so late on taking it. Im on my LAST green pill today. When i took the second green pill this month I had slight cramping and a little pinkish and brown spots that morning. The pink only lasted about two times that day and none ever since that and it wasent alot at all not enough to fill the half of the tampon. For 2 days after that it was Just brown and hardly any. Yesterday May 21st i stopped completly but i stlil had 2 green pills left. The spotting i had was always a veryyy small amount. It has now stopped completly i have no cramping or nothing. Since i have been having unprotected sex im wondering if my birth control could have failed since i do take it late sometimes. This is the first time ive ever used birth control so im not sure if it could affect my cycle. This was not my period only a small brown line on the tampon. I dont know the right time to take a pregnancy test or anything. Ive never been pregnant before. So does anyone know what this could be? I have no Pregnancy symptoms. But, im sure it would be too early for me to have any anyways. So does anyone have any suggestions on what i should do about this?! The back of the package says using birth control while pregnant can cause birth defects so i dont want to keep taking them just in case i am. I dont want to cause harm to the baby if i am pregnant. So does anyone know what i should do? I spotted for 3 days in all. It has stopped completly now and the spotting did start 3 days after i was supposed to have a period so if it was a irregular period it was 3 days late. Thats another reason why i think it may not be a period. And i still have 1 green pill left. Should i keep taking the pills? and when should i take a test?

Loading...

Hi Hannah! Keep taking the pills! When you are on new BC it usually takes about 3 months to show you what your cycles are going to be like! Some BC can even stop or GREATLY reduce your periods, so I am pretty sure this is a normal part of this pill! BCP are 99% effective, so I always tell women to take the most common denominator for answers! So in your situation, WHAT has changed in these last 2 months? The new pill - right?! So think of it that way! I will advise you - like I advise others - to stop ANY chance of pregnancy, keep taking the pill and have your partner use a condom and when he is ready to ejaculate for him to pull out and ejaculate into the condom! This wll eradiacte ANY chance of being pregnant OK? Good luck and just relax OK?
Reply

Loading...

thanks you!thats what i was trying to do. Just blame it on the pills. Lats month my period was normal like always and this month it was like i didnt even have on just a few spots. But thanks anyways. Im not as worried as i was now :-)
Reply

Loading...